# SDR UIEA2012090700386

- Difficulty date: August 24, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 57,082 hours, 8,478 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 670-691
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AFT OF FWD CARGO DOOR BETWEEN S38 - 39R,  INSPECTION.   SKIN PANEL REPAIRED IAW RS NO R53-20-37412.
